# SDR CALA9800396

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Nr 2 Radio Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 RADIO ALT RECEIVER ANTENNA RETAINING DOUBLER CORRODED.  THE RETAINING DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-00 AND 51-30-2.
